Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Endomorphisms of a Lebesgue space


Authors: William Parry and Peter Walters
Journal: Bull. Amer. Math. Soc. 78 (1972), 272-276
MSC (1970): Primary 28A65
DOI: https://doi.org/10.1090/S0002-9904-1972-12954-9
Errata, Volume 78: Bull. Amer. Math. Soc., Volume 78, Number 4 (1972), 628--628
MathSciNet review: 0294604
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 28A65

Retrieve articles in all journals with MSC (1970): 28A65


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1972-12954-9